Nov 29, 2011 - 1:35 pm
After my dx of stage 2 breast cancer in 2005 and treatment with chemo and rads, I took tamoxifen for 3 years. I then took evista for the remaining 2 years. I am now 58 yrs old and experiencing post menopausal bleeding. I have had this for almost a year. My gyn suggested it was vaginal atrophy, but on doing an internal last Jan, he said it was indeed a discharge. It is very thin and watery, but sometimes it is more like mucous. My vagina is much more lubricated as well. He thought we should do a biopsy, but I put it off due to fear of pain. Since October, it has become so much more profuse--my underwear are often very damp with a pink or brownish discharge that I can feel being discharged.
I just had another transvaginal done last week. The tech told me it measured 7mm, but I got the results today of only 4mm. A year ago it was 5, and in January it had gone down to 2mm, so it has grown, but still I guess nothing remarkable?
I will push for a D & C, but can anyone offer other reasons for this discharge? If my endometrial stripe measures 4mm, then it couldn't be endo cancer, right? I also need to add that my maternal grandmother died of uterine cancer in her early 40's and that I have 1 maternal aunt who died from uterine cancer in her early 50's and another maternal aunt who survived both lung and bowel cancer.
I see my gyn in mid-December, but I'm just concerned. He did say last year that it couldn't be uterine cancer with a normal stripe, but that the discharge should still be investigated. That was last year, and I was just tired of so many tests if indeed it couldn't be cancer. Now I'm worried. Any advice would be welcome! Oh, and my uterus measured 8.3 x 3.1 x 4.7 cm. Thanks.